# SDR 99ZZZX4515

- Difficulty date: November 22, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2745M
- Make and model: Cessna 172R
- Aircraft serial: 17280586
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Switch
- Condition: Malfunctioned
- Location: Elt
- Part time: 691 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUNCTION TESTED ELT SYSTEM DURING 100-HOUR INSPECTION.  ELT COULD NOT BE ACTIVATED BY REMOTE SWITCH OR COPILOT'S  INSTRUMENT PANEL.  INSTALLED SERVICEABLE ELT AND OPERATED NORMALLY, HOWEVER, RED LAMP ON REMOTE SWITCH DID NOT ILLUMINATE.  INSTALLED NEW SWITCH AND ALL FUNCTIONS CHECKED NORMAL.  MASTER SWITCH ON ORIGINAL ELT AND THE G-SWITCH BOTH SEEMED TO OPERATE CORRECTLY WITH UNIT REMOVED FROM AIRCRAFT.  ELT MODEL, 3000-11.  SWITCH, P/N 2019-10.
